# SDR SIMA20130318002

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 23,629 hours, 20,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: PR18
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3440 THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT WAS INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  RELAMPED FLASHLIGHT AS PER EMB MM 25-60-00.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
